Duke Mathematical Journal

On quantum Galois theory

Chongying Dong and Geoffrey Mason

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Duke Math. J., Volume 86, Number 2 (1997), 305-321.

First available in Project Euclid: 19 February 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 17B69: Vertex operators; vertex operator algebras and related structures


Dong, Chongying; Mason, Geoffrey. On quantum Galois theory. Duke Math. J. 86 (1997), no. 2, 305--321. doi:10.1215/S0012-7094-97-08609-9. https://projecteuclid.org/euclid.dmj/1077242668

Export citation


  • [B] R. E. Borcherds, Vertex algebras, Kac-Moody algebras, and the Monster, Proc. Nat. Acad. Sci. U.S.A. 83 (1986), no. 10, 3068–3071.
  • [CR] C. Curtis and I. Reiner, Methods of Representation Theory, with Applications to Finite Groups and Orders, Vol. 1, Pure Appl. Math., A Wiley-Interscience Publication, John & Wiley Sons, New York, 1981.
  • [DVVV] R. Dijkgraaf, C. Vafa, E. Verlinde, and H. Verlinde, The operator algebra of orbifold models, Comm. Math. Phys. 123 (1989), no. 3, 485–526.
  • [DL] C. Dong and J. Lepowsky, Generalized Vertex Algebras and Relative Vertex Operators, Progr. Math., vol. 112, Birkhäuser, Boston, 1993.
  • [DM] C. Dong and G. Mason, Nonabelian orbifolds and the boson-fermion correspondence, Comm. Math. Phys. 163 (1994), no. 3, 523–559.
  • [FHL] I. B. Frenkel, Y.-Z. Huang, and J. Lepowsky, On Axiomatic Approaches to Vertex Operator Algebras and Modules, Mem. Amer. Math. Soc. 104 (1993), no. 494, viii+64.
  • [FLM] I. Frenkel, J. Lepowsky, and A. Meurman, Vertex Operator Algebras and the Monster, Pure Appl. Math., vol. 134, Academic Press, Boston, 1988.
  • [IY] N. Iiyori and H. Yamada, Automorphism groups of vertex operators algebras, preprint.
  • [J] V. Jones, Subfactors and Knots, Regional Conf. Ser. in Math., vol. 80, Amer. Math. Soc., Providence, 1991.
  • [L] H. Li, An approach to tensor product theory for representations of a vertex operator algebra, Ph.D. thesis, Rutgers University, 1994.
  • [Ma] G. Mason, The quantum double of a finite group and its role in conformal field theory, Groups '93 Galway/St. Andrews, Vol. 2, London Math. Soc. Lecture Note Ser., vol. 212, Cambridge Univ. Press, Cambridge, 1995, pp. 405–417.
  • [Mo] S. Montgomery, Hopf Algebras and Their Actions on Rings, Regional Conf. Ser. Math., vol. 82, Amer. Math. Soc., Providence, 1993.
  • [Z] Y. Zhu, Modular invariance of characters of vertex operator algebras, J. Amer. Math. Soc. 9 (1996), no. 1, 237–302.